# SDR AALA201807139004

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 52,035 hours, 26,551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER, EMERGENCY LIGHT HAS A BROKEN WIRE.  INSTALLED A NEW CONNECTOR. OPS CHECKED OK IAW MM 20-31-01.
